MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD STABILIT MX.STABILIT®.STABILIT® MX FRACTURE KIT; VERTEBROPLASTY KIT

MERIT MEDICAL IRELAND LTD STABILIT MX.STABILIT®.STABILIT® MX FRACTURE KIT; VERTEBROPLASTY KIT
Model Number MX-1100L-01
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation but a lot number was provided.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that post-kyphoplasty procedure, the steerable vertebral augmentation system became stuck within the patient spine during removal.It was noted that only the tip of the vertebral augmentation device had detached within the patient's pedicle.No chance of migration or patient injury.The procedure was completed successfully.The patient tolerated the procedure well and was discharged to home as expected.No plans to remove the foreign body.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
STABILIT MX.STABILIT®.STABILIT® MX FRACTURE KIT
Common Device Name
VERTEBROPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI 
MDR Report Key9767423
Report Number9616662-2020-00002
Device Sequence Number2488112
Product Code NDN
UDI-Device Identifier00850696006615
UDI-Public00850696006615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberMX-1100L-01
Device Catalogue NumberMX-1100L-01/B
Device Lot NumberK1398056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;